Ergodicity and rigidity for certain subgroups of Diff ω (S 1 )
Annales scientifiques de l'École Normale Supérieure, Serie 4, Volume 32 (1999) no. 4, p. 433-453
@article{ASENS_1999_4_32_4_433_0,
     author = {Rebelo, Julio C.},
     title = {Ergodicity and rigidity for certain subgroups of ${\rm Diff}^\omega (S^1)$},
     journal = {Annales scientifiques de l'\'Ecole Normale Sup\'erieure},
     publisher = {Elsevier},
     volume = {Ser. 4, 32},
     number = {4},
     year = {1999},
     pages = {433-453},
     doi = {10.1016/s0012-9593(99)80019-6},
     zbl = {0968.37002},
     mrnumber = {2000f:37031},
     language = {en},
     url = {http://www.numdam.org/item/ASENS_1999_4_32_4_433_0}
}
Rebelo, Julio C. Ergodicity and rigidity for certain subgroups of ${\rm Diff}^\omega (S^1)$. Annales scientifiques de l'École Normale Supérieure, Serie 4, Volume 32 (1999) no. 4, pp. 433-453. doi : 10.1016/s0012-9593(99)80019-6. http://www.numdam.org/item/ASENS_1999_4_32_4_433_0/

[Bo] C. Bonatti, Feuilletages Proches d'une Fibration, Ensaios Matematicos, Soc. Bras. Mat., 1993.

[B-H] R. Bott and A. Haefliger, On characteristic classes of Γ-foliations, Bull. AMS, 78, N 6, 1972, pp. 1039-1044. | MR 46 #6370 | Zbl 0262.57010

[Ca] C. Camacho, On the local structure of conformal mappings and holomorphic vector fields, Astérisque, 59-60, 1978, pp. 83-94. | MR 81d:58016 | Zbl 0415.30015

[Ca] C. Caratheodory, Theory of Functions of a complex variable, Vol II, Chelsea, 1954. | Zbl 0056.06703

[E-T] Y. Eliashberg and W. Thurston, Confoliations, University Lecture Series, Vol 13, 1998. | MR 98m:53042 | Zbl 0893.53001

[Gh-1] E. Ghys, Sur les Groupes Engendrés par des Difféomorphismes Proches de l'Identité, Bol. Soc. Bras. Mat., 24, No. 2, 1993, pp. 137-178. | MR 95f:58017 | Zbl 0809.58004

[Gh-2] E. Ghys, Rigidité Différentiable des Groupes Fuchsiens, Publ. Math. I.H.E.S., 78, 1993, pp. 163-185. | Numdam | MR 95d:57009 | Zbl 0812.58066

[H-H] G. Hector and U. Hirsch, Introduction to the geometry of foliations, part B, Braunschweig, Friedr. Vieweg, 1987. | MR 92f:57037 | Zbl 0704.57001

[Ka] I. Kaplansky, Lie algebras and locally compact groups, Chicago Lectures in Mathematics (The Chicago University Press), 1971. | MR 43 #2145 | Zbl 0223.17001

[Na-1] I. Nakai, Separatrix for Non Solvable Dynamics on C, 0, Ann. Inst. Fourier, 44, 2, 1994, pp. 569-599. | Numdam | MR 95j:58124 | Zbl 0804.57022

[Na-2] I. Nakai, A rigidity theorem for transverse dynamics of real analytic foliations of codimension one, (Complex Analytic Methods in Dynamical Systems), Astérisque, 222, 1994, pp. 327-343. | MR 95f:58061 | Zbl 0831.57017

[Sch] A.A. Scherbakov, On the density of an orbit of a pseudogroup of conformal mappings and a generalization of the Hudai-Verenov theorem, Vestnik Movskovskogo Universiteta Mathematika, 31, 4, 1982, pp. 10-15. | Zbl 0517.30009

[Su] D. Sullivan, The density at infinity of a discrete group of hyperbolic motions, Publ. Math. I.H.E.S., 50, 1979, pp. 171-202. | Numdam | MR 81b:58031 | Zbl 0439.30034